# SDR SIMA2020011708003

- Difficulty date: January 8, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED.-C/A-COMPLETED INSTALLATION OF NEW CARGO DOOR SILL IAW SRM 51-40-02.
